# SDR ASAA2019052839467

- Difficulty date: May 23, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 42,050 hours, 12,738 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9919755
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 13,573 hours, 3,941 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PARKED AT GATE WITH ENGINES SHUT DOWN, MASTER CAUTION ILLUMINATED WITH AUTO FAIL & ALT MODE ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED AFT OUTFLOW VALVE ASSY IAW AMM 21-31-03/401. PRESSURIZATION SYSTEM MANUAL AND GROUND TEST TESTED GOOD.
